# SDR UALA2010071902586

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 40,869 hours, 5,218 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 1696
- Condition: Failed
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY MAIN BATTERY FAILURE. REPLACED BATTERY CHARGER IAW MM. CHECKED BATTERY CHARGE FINE, NO FAULT FOUND.
